# SDR 95ZZZX4283

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Shank
- Part number: 7861471
- Condition: Cracked
- Location: Shank Butt
- Part time: 14,708 hours
- Component: Hamstd, SFA13M10A1B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT BLADE WAS RECEIVED FOR A TORN DE-ICE BOOT.  DURING DYE CHECK OF THE BLADE SHANK, TWO CRACKS WERE FOUND; ONE IN THE FILLET, AND ONE ON THE BUTT OUTSIDE DIAMETER.  BOTH CRACKS WERE LOCATED ADJACENT TO THE COLLAR PARTING LINE ON THE FACE SIDE, AND WERE PARALLEL TO EACH OTHER.  THE CRACKS WERE HAIR LINE IN WIDTH AND DEPTH AND WERE APPROXIMATELY 1.25 INCHES IN LENGTH.  THE BLADE IS BEING SCRAPPED FOR THIS CONDITION.
